Topological solutions in the self-dual Chern-Simons theory : existence and approximation
Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 1, pp. 75-97.
@article{AIHPC_1995__12_1_75_0,
     author = {Spruck, Joel and Yang, Yisong},
     title = {Topological solutions in the self-dual {Chern-Simons} theory : existence and approximation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {75--97},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {1},
     year = {1995},
     zbl = {0836.35007},
     mrnumber = {1320569},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1995__12_1_75_0/}
}
TY  - JOUR
AU  - Spruck, Joel
AU  - Yang, Yisong
TI  - Topological solutions in the self-dual Chern-Simons theory : existence and approximation
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1995
DA  - 1995///
SP  - 75
EP  - 97
VL  - 12
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1995__12_1_75_0/
UR  - https://zbmath.org/?q=an%3A0836.35007
UR  - https://www.ams.org/mathscinet-getitem?mr=1320569
LA  - en
ID  - AIHPC_1995__12_1_75_0
ER  - 
%0 Journal Article
%A Spruck, Joel
%A Yang, Yisong
%T Topological solutions in the self-dual Chern-Simons theory : existence and approximation
%J Annales de l'I.H.P. Analyse non linéaire
%D 1995
%P 75-97
%V 12
%N 1
%I Gauthier-Villars
%G en
%F AIHPC_1995__12_1_75_0
Spruck, Joel; Yang, Yisong. Topological solutions in the self-dual Chern-Simons theory : existence and approximation. Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 1, pp. 75-97. http://archive.numdam.org/item/AIHPC_1995__12_1_75_0/

[1] E. Bogomol'Nyi, The stability of classical solutions, Sov. J. Nucl. Phys., Vol. 24, 1976, pp. 449-454. | MR

[2] H.J. De Vega and F. Schaposnik, Electrically charged vortices in nonabelian gauge theories with Chern-Simons term, Phys. Rev. Lett., Vol. 56, 1986, pp. 2564-2566. | MR

[3] J. Fröhlich and P. Marchetti, Quantum field theory of anyons, Lett. Math. Phys., Vol. 16, 1988, pp. 347-358. | MR | Zbl

[4] J. Fröhlich and P. Marchetti, Quantum field theory of vortices and anyons, Commun. Math. Phys., Vol. 121, 1989, pp. 177-223. | MR | Zbl

[5] D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1977. | MR | Zbl

[6] J. Hong, Y. Kim and P. Pac, Multivortex solutions of the abelian Chern-Simons-Higgs theory, Phys. Rev. Lett., Vol. 64, 1990, pp. 2230-2233. | MR | Zbl

[7] R. Jackiw, Solitons in Chern-Simons/anyons systems, Preprint. | MR

[8] R. Jackiw, K. Lee and E. Weinberg, Self-dual Chern-Simons solitons, Phys. Rev. D., Vol. 42, 1990, pp. 3488-3499. | MR

[9] R. Jackiw, S.-Y. Pi and E. Weinberg, Topological and non-topological solitons in relativistic and non-relativistic Chern-Simons theory, Preprint.

[10] R. Jackiw and E. Weinberg, Self-dual Chern-Simons vortices, Phys. Rev. Lett., Vol. 64, 1990, pp. 2234-2237. | MR | Zbl

[11] A. Jaffe and C.H. Taubes, Vortices and Monopoles, Birkhaüser, Boston, 1980. | MR | Zbl

[12] B. Julia and A. Zee, Poles with both magnetic and electric charges in nonabelian gauge theory, Phys. Rev. D., Vol. 11, 1975, pp. 2227-2232.

[13] H. Nielsen and P. Olesen, Vortex-line models for dual-strings, Nucl. Phys. B, Vol. 61, 1973, pp. 45-61.

[14] S. Paul and A. Khare, Charged vortices in an abelian Higgs model with Chern-Simons term, Phys. Lett. B, Vol. 174, 1986, pp. 420-422. | MR

[15] S. Paul and A. Khare, Charged vortex of finite energy in nonabelian gauge theories with Chern-Simons term, Phys. Lett. B, Vol. 178, 1986, pp. 395-399. Annales de l'Institut Henri Poincaré - Analyse non linéaire | MR

[16] J. Spruck and Y. Yang, The existence of non-topological solitons in the self-dual Chern-Simons theory, Commun. Math. Phys., Vol. 149, 1992, pp. 361-376. | MR | Zbl

[17] C. Taubes, On the equivalence of the first and second order equations for gauge theories, Commun. Math. Phys., Vol. 75, 1980, pp. 207-227. | MR | Zbl

[18] R. Wang, The existence of Chern-Simons vortices, Commun. Math. Phys., Vol. 137, 1991, pp. 587-597. | MR | Zbl

[19] S. Wang and Y. Yang, Abrikosov's vortices in the critical coupling, SIAM J. Math. Anal., Vol. 23, 1992, pp. 1125-1140. | MR | Zbl

[20] S. Wang and Y. Yang, Solutions of the generalized Bogomol'nyi equations via monotone iterations, J. Math. Phys., Vol. 33, 1992, pp. 4239-4249. | MR | Zbl